# SDR ASOA2015070613263

- Difficulty date: June 13, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,726 hours, 24,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-FS 625 INTERCOSTAL "V CHANNEL" AT STR 13L IS CRACKED ON OTBD FLANGE THAT ATTACHES TO FUSELAGE SKIN IN AFT END OF RADIUS.  REMOVED FS 621-625 INTERCOSTAL U-CHANNEL AT STR 13 IAW SRM'S 51-42-06 AND 51-42-21.  INSTALLED QTY 3, HI-LITES IN INTERCOSTAL U-CHANNEL AT STR 13 BETWEEN FS 621-625 IAW SRM TASK 51-42-21.  INSTALLED QTY 3 HI-LITES AND  3 SOLID RIVETS IN SERVICEABLE INTERCOSTAL U-CHANNEL AT STG 13L BETWEEN FS 621-625 IAW SRM TASKS 51-42-06 AND 51-42-21.
